Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 35206, 20 pages
http://dx.doi.org/10.1155/JAMSA/2006/35206

Central limit theorem for solutions of random initialized differential equations: a simple proof

Escuela de Matemática, Facultad de Ciencias, Universidad Central de Venezuela, A.P. 47197 Los Chaguaramos, Caracas 1041-A, Venezuela

Received 13 November 2004; Revised 12 May 2005; Accepted 13 May 2005

Copyright © 2006 Ileana Iribarren and José R. León. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ileana Iribarren and José R. León, “Central limit theorem for solutions of random initialized differential equations: a simple proof,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 35206, 20 pages, 2006. https://doi.org/10.1155/JAMSA/2006/35206.